# SDR SIMA20160827004

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 30,134 hours, 26,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: B6245
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT IS INTERMITTENT.  REMOVED AND REPLACED THE LIGHT SOCKET IAW 33-50-10.  OPS CHECKED GOOD.
